# SDR A6WA200360025

- Difficulty date: May 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502*
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MWS RUDDER VALVE LIGHT IS ILLUMINATED IN FLIGHT AFTER DEPARTURE.  AIR RETURN TO ORD.  RESET ABD, TESTED IAW.
